# SDR 29GA2016041300001

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 34,420 hours, 38,789 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE SHUTDOWN IN FLIGHT.  AFTER TAKEOFF, LT ENGINE MAKES A LOUD BANG FOLLOW BY MULTIPLE BANG.  ENGINE FAILS AND RE-START AGAIN.  WITH NO TORQUE ITT WENT RED LIGHT AFTER ENGINE RE-START ITSELF CAP HAD NO CONTROL OF TORQUE.  R & R NR 1 ENGINE IAW TC 71-00-01.  PERFORMED OPS TEST AND ENGINE RUNS IAW AMM 71-00-00 & MM-4 REF 71-00-01S.  OPS AND LEAK CHECKS GOOD.
